On One Class of Divisors of Polynomial Matrices over Integral Domains

Authors

  • V. M. Prokip Iн-т прикл. пробл. механiки i математики НАН України, Львiв

Abstract

We establish conditions for the existence of a unital divisor for a polynomial matrix over an integral domain of characteristic zero in the case where its eigenvalues are known.

Published

25.08.2003

Issue

Section

Research articles

How to Cite

Prokip, V. M. “On One Class of Divisors of Polynomial Matrices over Integral Domains”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 8, Aug. 2003, pp. 1099-06, https://umj.imath.kiev.ua/index.php/umj/article/view/3984.